An elementary proof of the strong law of large numbers
Purchase on Springer.com
$39.95 / €34.95 / £29.95 *
* Final gross prices may vary according to local VAT.
In the following note we present a proof for the strong law of large numbers which is not only elementary, in the sense that it does not use Kolmogorov's inequality, but it is also more applicable because we only require the random variables to be pairwise independent. An extension to separable Banach space-valuedr-dimensional arrays of random vectors is also discussed. For the weak law of large numbers concerning pairwise independent random variables, which follows from our result, see Theorem 5.2.2 in Chung .
Supplementary Material (0)
About this Article
- An elementary proof of the strong law of large numbers
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume 55, Issue 1 , pp 119-122
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- Industry Sectors
- Author Affiliations